# SDR ASAA2022092140011

- Difficulty date: September 21, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 4,942 hours, 1,557 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ON GROUND. GROUNDED - YES. RECYCLED CB'S FOR FMC CDU'S AND FMC COMPUTERS & PERFORMED GOOD OPS CHECK REF B737-9 AMM 34-61-00-710-801.
